# SDR AWXA200501029

- Difficulty date: September 4, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 57,448 hours, 40,382 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURN BACK - FLT 106 - AFTER TAKEOFF, CREW REPORTED AIRFRAME VIBRATIONS.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY INSPECTED AND OPERATED ALL FLIGHT CONTROLS.  PERFORMED YAW DAMPER BITE TESTS AND CHECKED STANDBY RUDDER.  ALL CHECKED OK.  AIRCRAFT WAS MAINTENANCE FERRIED TO PHX, WHERE CREW REPORTED NO ABNORMALITIES DURING FERRY FLIGHT.  MAINTENANCE PREFORMED BITE CHECKS OF ELEVATOR CONTROL AND AILERON CONTROL, STAB TRIM, MACH TRIM AND FLAPS.  INSPECTED MACH TRIM ACTUATOR, FLAPS AND INSPECTED ALL GEAR DOORS AND INSPECTED FOR FLOATING SPOILER.  NO DAMAGE, DEFECTS OR FAULTS WERE NOTED.
